# SDR SWAA2024100932832

- Difficulty date: September 1, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 663.75 LBL54.21 AT AIR CONDITIONING BAY 2024-528851<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25;[02] TOOLS USED: POWER PACK P/N FMK0012181 S/N PE0322-31113 DUE DATE: 20-NOV-24. MULTIMETER P/N FLUKE 87 S/N 58430097 DUE DATE: 17-JUN-25. THERMOMETER P/N FLUKE 566 S/N 54500056WS DUE DATE: 19-DEC-24;[03] REPLACED ANGLE LOCATED STA 663.75 LBL54.21 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 111A7000 SHEET 42 REV. A AND DWG 110A0220 SHEET 2 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
